# SDR 2005FA0000695

- Difficulty date: June 8, 2004
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N4159E
- Make and model: Bbavia 11CC
- Aircraft serial: 11CC64
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147
- Condition: Cracked
- Location: Rt Wing
- Part time: 835 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN THE REAR SPAR OF THE RT WING WAS FOUND.  THIS CRACK IS RUNNING WITH THE WOOD GRAIN,  AND APPROX 13 INCHES LONG.  THE CRACK IS EMANATING LT AND RT OF CENTER FROM THE UPPER BOLT HOLE OF THE MOST IB COMPRESSION STRUT.  AFTER DISASSEMBLY IT WAS DETERMINED THAT THE COMPRESSION STRUT MOUNT BOLT WAS PREVIOUSLY OVER TIGHTENED, CAUSING CRUSHING OF THE SPAR WOOD, WHICH PRECIPITATED THE CRACK IN THE SPAR.
